Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Hesse, Kerstin (2011) Complexity of numerical integration over spherical caps in a Sobolev space setting. Journal of Complexity, 27 (3-4). pp. 383-403. ISSN 0885-064X

Hesse, K, Mhaskar, H N and Sloan, I H (2007) Quadrature in Besov spaces on the Euclidean sphere. Journal of Complexity, 23 (4-6). pp. 528-552. ISSN 0885-064X

Hesse, Kerstin, Kuo, Frances Y and Sloan, Ian H (2007) A component-by-component approach to efficient numerical integration over products of spheres. Journal of Complexity, 23 (1). pp. 25-51. ISSN 0885-064X

Hesse, Kerstin and Sloan, Ian H (2005) Optimal lower bounds for cubature error on the sphere S2. Journal of Complexity, 21 (6). pp. 790-803. ISSN 0885-064X

This list was generated on Mon May 10 09:35:32 2021 BST.